Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Sexual dysfunction
May 9, 2012

Hi,

I have been taking Atripla for about 7 months now. I have just realized that my sex drive is becoming low and I cant maintain an erection. Any explanation for this? I no daibeise or Blood pressure, what I can remember is that I took a liver medication called Trisoliv,Each 10 ml contains Tricholine Citrate500 mg Andrographis equivalent to Andrographolides 500 mcg What would be the solution to my problem, I wouldn't want to start any drug that would get me into trouble.

Response from Dr. Young

Hello and thanks for posting.

Sexual symptoms aren't really typical for Atripla (or efavirenz), but sleep disruption can cause problems with sexual interest. There's a wide range of issues that can cause erectile dysfunction, ranging from drug side effects, depression to low testosterone or poor sleep habits.

When ever unexpected symptoms arise, I generally advise discontinuing any medications or supplements that aren't absolutely needed (this would include your Trisoliv).

At this point, I'd discuss your symptoms with your doctors.

Be well, BY



Previous
PEP and Testing
Next
Pregnant and on Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement